# SDR AALA202504042217

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BPAS105
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR DACKUP BATTERY WILL NOT CHARGE. MAINTENANCE REPLACED L3 DOOR BACKUP BATTERY, OPS CHECK GOOD IAW B777-3 AMM 52-17-24.
